Back

Title
  • Singularities of tangent surfaces to generic space curves
Creator

Ishikawa, G.

Yamashita, T.

Rights
    • The final publication is available at link.springer.com
Subject
  • NDC 410
Description
Other
  • We give the complete solution to the local diffeomorphism classification problem of generic singularities which appear in tangent surfaces, in as wider situations as possible. We interpret tangent geodesics as tangent lines whenever a (semi-) Riemannian metric, or, more generally, an affine connection is given in an ambient space of arbitrary dimension. Then, given an immersed curve, we define the tangent surface as the ruled surface by tangent geodesics to the curve. We apply the characterization of frontal singularities found by Kokubu, Rossman, Saji, Umehara, Yamada, and Fujimori, Saji, Umehara, Yamada, and found by the first author related to the procedure of openings of singularities.
PublisherSpringer
Date Issued 2017-04
Languageeng
NIItypejournal article
VersiontypeAM
Identifier URI http://hdl.handle.net/2115/68649
Relation
  • isIdenticalTo DOI https://doi.org/10.1007/s00022-016-0341-3
Journal
    • ISSN 0047-2468
    • Journal of Geometry
    108(1), 301-318
File
Oaidate2018-04-05T06:57:20Z